# SDR DL72S980931

- Difficulty date: March 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N402DA
- Make and model: Boeing 727232
- Aircraft serial: 21146
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Doubler
- Part number: 652163261
- Condition: Cracked
- Location: Nr 2 Te Midflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR DOULBERS CRACKED IN THREE PLACES 19, 32 AND 37 FROM I/B END OF LOWER AFT CHORD ANGLE NR 2 MIDFLAP.  REPAIRED BY REPLACING DOUBLERS PER BOEING M/M 57-52-0 FIG 802.  ON NON-ROUTINE CARDS NR 005932 AND 005933.
